| Model Number |
MMT-723LNAB |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump received with blank display due to corroded battery tube compartment noted.
Event or Problem Description
The customer wife reported via phone call that the insulin pump had a blank display.The customer¿s blood glucose level was 353 mg/dl at the time of the incident.The customer wife stated that pump doesn't alarm low battery, it just drains very quickly within 1 day and pump has shut off on it's own with no warning several times.The customer wife stated that crack found on the battery compartment.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The customer was advised the pump will be replaced as per troubleshoot.The insulin pump will be returned for analysis.